Title: Compact minimal surfaces in the Berger spheres
Authors: Torralbo, Francisco # ×
Issue Date: 2012
Publisher: Kluwer Academic Publishers
Series Title: Annals of Global Analysis and Geometry vol:41 issue:4 pages:391-405
Abstract: We construct compact, arbitrary Euler characteristic, orientable and non-orientable minimal surfaces in the Berger spheres. Also we show an interesting family of surfaces that are minimal in every Berger sphere, characterizing them by this property. Finally we construct, via the Daniel correspondence, new examples of constant mean curvature surfaces in 𝕊2×ℝ, ℍ2×ℝ and the Heisenberg group with many symmetries.
ISSN: 0232-704X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science